Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 8 found articles
 
 
  Estimation of the Scale Parameter of Skew-Normal Distribution Using U-Statistics Based on Order Statistics
 
 
Title: Estimation of the Scale Parameter of Skew-Normal Distribution Using U-Statistics Based on Order Statistics
Author: Thomas, P. Yageen
Baiju, K.V.
Appeared in: Calcutta Statistical Association bulletin
Paging: Volume 64 (2012) nr. 1-2 pages 1-20
Year: 2012-03
Contents:
Publisher: SAGE Publications, Sage India: New Delhi, India
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands